| Catalog Number |
565354RBI |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a carotid arteriogram procedure the tip of the diagnostic 5f catheter detached within the patient.The physician had successfully acquired retrograde femoral artery access and had negotiated the patient's ilio-femoral conduit under fluoroscopy to successfully cannulate the targeted ostium.During catheter manipulations over a guidewire, the tip of the catheter detached within the patient's right iliac conduit.The physician then successfully externalized the foreign body with a vascular snare device thus liberating the vessel.A new device was used to successfully complete the procedure for the patient with no additional consequences to report.
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Corrective actions are in process.